# SDR USAABB03010

- Difficulty date: January 11, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 23.  MAINTENANCE REPLACED THE BATTERY.  (M)
